Calculus of Variations and Geometric Measure Theory

S. Granlund - N. Marola

Phragmen-Lindelöf theorem for infinity harmonic functions

created by marola on 01 Oct 2013
modified on 18 Jul 2015


Published Paper

Inserted: 1 oct 2013
Last Updated: 18 jul 2015

Journal: Commun. Pure Appl. Anal.
Volume: 14
Pages: 127-132
Year: 2015


We investigate a version of the Phragmen-Lindelöf theorem for solutions of the infinity harmonic equation in unbounded convex domains. The method of proof is to consider this in finity harmonic equation as the limit of the p-harmonic equation when p tends to infinity.